Research Repository

Generalised density forecast combinations

Kapetanios, G and Mitchell, J and Price, S and Fawcett, N (2015) 'Generalised density forecast combinations.' Journal of Econometrics, 188 (1). 150 - 165. ISSN 0304-4076

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HG Finance
Divisions: Faculty of Social Sciences > Essex Business School
Faculty of Social Sciences > Essex Business School > Essex Finance Centre
Depositing User: Jim Jamieson
Date Deposited: 22 Nov 2016 10:49
Last Modified: 19 Nov 2018 22:15
URI: http://repository.essex.ac.uk/id/eprint/18196

Actions (login required)

View Item View Item